MathSciNet Relay Station
MathSciNet bibliographic data
MR2336273 (2008f:34151) 34G20 (35K90 45D05 65J15)
Gavrilyuk, Ivan P.; Makarov, Volodymyr L. An exponentially convergent algorithm for nonlinear differential equations in Banach spaces. Math. Comp. 76 (2007), no. 260, 1895–1923 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement